online medicine store

Get Complete Medical Information About Diclofenac Potassium 50 Mg + Paracetamol (acetaminophen) 500 Mg Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Diclofenac Potassium 50 Mg + Paracetamol (acetaminophen) 500 Mg On Zoylo.com.

INFORMATION ABOUT DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG

DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG uses

DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is a combination of two drugs: Diclofenac potassium (Non-steroidal anti-inflammatory drug) and Paracetamol (Analgesic). DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is used for pain relief.

Common side-effects

• Diarrhea
• Nausea
• Vomiting
• Stomach pain
• Heart burn

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG

• Take DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG with food to avoid stomach upset.
• You are strongly recommended to take DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG in prescribed dose and duration as advised by your doctor/pharmacist.
• Do not take DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG for longer durations as it may cause liver/kidney damage.
• Inform and check with your doctor before taking another painkiller or medicine along with DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG.
• Do not consume alcohol while taking DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG as it may cause liver damage.
• Before driving or performing any strenuous activity after taking DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG make sure you are alert and normal enough to take up the above activities as this medicine may induce lightheadedness/dizziness.
• Do not hesitate to speak with a doctor if you experience severe abdominal pain, yellowing of skin, blood in stool, severe allergic reaction.

FREQUENTLY ASKED QUESTIONS

Q) How does DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG work? A) DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG consists of two drugs: Diclofenac potassium (Non-Steroidal Anti-inflammatory drug) and Paracetamol (Analgesic). DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG provides pain relief by blocking the chemical messengers that cause pain and inflammation.
Q) What is DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG used to treat? A) DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG consists of two drugs: Diclofenac potassium (Non-Steroidal Anti-inflammatory drug) and Paracetamol (Analgesic/Antipyretic). DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is used to treat mild to moderate pain such as migraine, headache, rheumatoid arthritis, osteoarthritis, menstrual pain, dental pain, and ankylosing spondylitis.
Q) Does DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG cause diarrhea? A) Yes, diarrhea could be a side-effect of DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG. Drink plenty of water to stay hydrated and eat small portions of non-spicy meals. Please consult your doctor if you experience excessive diarrhea or if you find blood in the stools (black tarry stools).
Q) Can I stop taking DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG on my own? A) It is generally Safe to discontinue DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG after the pain is relieved. However, you are advised to take DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG for as long as your doctor has prescribed it.
Q) Can I take DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG for menstrual pain? A) Yes, DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG can be used to relieve menstrual pain. DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG helps in relieving cramps by blocking the chemical messengers that cause pain. You are advised to take DICLOFENAC POTASSIUM 50 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG as prescribed by your doctor. Do not overdose as it might lead to kidney problems.

^Top